This image is not available for purchase in your country.

Dense red rash due to penicillin allergy

Dense red rash due to penicillin allergy

M320/0070

Rights Managed

This image is not available for purchase in your country.

Please contact your Account Manager if you have any query.

Credit

DR P. MARAZZI / SCIENCE PHOTO LIBRARY DR P. MARAZZI / SCIENCE PHOTO LIBRARY

Caption

Dense red rash due to an allergy to penicillin. This is a mild example of hypersensitivity, the most important side effect of penicillin. A more extreme form is that of anaphylactic shock, which can be fatal. Persons allergic to one penicillin will be allergic to all types as the basic structure is the same. A rare, serious toxic effect is encephalopathy due to cerebral irritation. This may result from very high doses, & also at normal doses in patients with kidney failure.

Release details

Model release not required. Property release not required.

 {{ i.shot_duration ? i.shot_duration + ' ' : '' }}{{ i.shot_uhd ? '4K ' : i.hires ? 'HD ' : '' }}{{ i.spl_number }} R{{ i.license }}

  • Add to board
  • Similar {{ mediaType(i) }}